Sep 06, 2009
FI went out to Sephora and purchased a grooming kit and had hand towels embroidered for the guys. I thought this was very cool.
We took care of a few things today, one was picking up our wedding bands. Ohh, I love them so mucho. We picked up these beauties at a really nice jeweler in Downtown L.A. Jewelry District.
At this point no parties have been scheduled but I am keeping my eye out for potential dresses.
Bridal Shower Inspirations - I selected the black dress for its red crinoline slip, may use the white dress with red crinoline.
We picked our DJ through the venue's required list and high recommendations of Dapotato. Also, we felt very comfortable with him when we met. He was not salesy. We recently met (April 2009) to go over our rough draft of our time-line. We still have some tweeking to do, but for the most part this is what the day will look like.
12:00 p.m. Arrival time & set up time for Disc Jockey. Approximate time of 1 hour.
2:30 p.m. Guest arrival before the ceremony. Mariachis will begin at this time, while guests are being seated. Mariachis will be playing for 2 hours.
3:00 p.m. Ceremony will begin. Approximately 15-20 minutes for the ceremony.
3:30 p.m. Cocktail Hour will take place in the quad & reception area. • Mariachis will continue playing • Bride and Groom will take photos for 1 hour
4:30 p.m. Bride and Groom to join the Cocktail Hour and mingle with guest.
4:50 p.m. We will announce that guest can take their seats in the reception area. • We will ask the wedding party to meet in the inside of the building • We will organize the wedding party in the order that they will be announced. • We will also let the catering staff to have the Champagne poured for the toast.
5:00 p.m. Introduction of Wedding Party. • Parents will be announced followed by the Wedding Party
5:10 p.m. Toast by the Best Man (D), Maid of Honor (A), and Matron of Honor (Mi)
5:20 p.m. Salad Service will begin. Usual estimated time for dinner is approximately 1 hour.
5:40 p.m. Entertainment will begin once the salads are being picked up by the servers. • Grooms Aunt Nelly will do an introduction and MC the dances
6:00 p.m. Bride & Groom will circulate around the tables for pictures with the guests. Disc Jockey will play music. We will start out with some of the Oldies and progress to more current music. 20 minutes.
6:20 p.m. Parents Speeches
6:25 p.m. The First Dance. We will call the Bride & Groom out to dance to: •
6:30 p.m. The Father & Daughter Dance. We will call out the Father of the Bride to dance to: •
6:35 p.m. The Mother & Son Dance. We will call out the Mother of the Groom to dance to: •
6:40 p.m. Dancing begins. The Bride and Groom will continue to visit the other half of the Tables and greet their guest for approximately 30 minutes
7:10 p.m. Cake Cutting Ceremony. We will draw the attention to the cake table. We will also play some soft instrumental music until completed.
7:20 p.m. Honeymoon Dance. We will start off by having the Bride & Groom dance together. Have safety pins ready! We will judge music on how many people participate. 30 minutes
7:50 p.m. Dancing till the end of the evening.
10:00 p.m. Music will end.